# SDR ABXA040391

- Difficulty date: November 30, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 37,516 hours, 40,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: J06011940
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER END OF SHEAR TIE CRACKED AT LONGERON 14 RIGHT, AFT OF FRAME 1056. REMOVED AND REPLACED SHEAR TIE IAW DC-9 SRM 51-30-5.
